MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERTIFLEX INSTRUMENT PLATFORM; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERTIFLEX INSTRUMENT PLATFORM; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Model Number 140-9800
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a superion indirect decompression system implant procedure the patient was put under general anesthesia.Following this, the patients heart rate dropped causing the procedure to be aborted.The patient was doing well post event.The device was discarded and will not be returned for analysis.

Brand Name
VERTIFLEX INSTRUMENT PLATFORM
Common Device Name
PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21114383
Report Number3006630150-2024-09383
Device Sequence Number12951993
Product Code NQO
UDI-Device Identifier00884662000611
UDI-Public00884662000611
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P140004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number140-9800
Device Catalogue Number140-9800
Device Lot Number40204080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Initial Report FDA Received Date01/09/2025
Date Device Manufactured06/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexMale